# SDR UPS06M48711

- Difficulty date: November 21, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR SLIDE ARMING LIGHT INOP.  REPLACED BATTERY & REPLACED LIGHT BULBS.  OPS TESTED, WORKING FINE.  DEFERRAL CLOSED AND PLACARD REMOVED.
